# SDR 98ZZZX1396

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539005A
- Condition: Failed
- Location: Dc System
- Part time: 743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GENENRATOR WILL NOT COME ON-LINE.  REPLACED GENERATOR CONTROL UNIT.  OPERATIONS NORMAL.
